Inventiones mathematicae

, Volume 139, Issue 2, pp 241–273

Weak semistable reduction in characteristic 0

Authors

  • D. Abramovich
    • Department of Mathematics, Boston University, 111 Cummington, Boston, MA 02215, USA (e-mail: abrmovic@math.bu.edu/kllkr@math.bu.edu)
  • K. Karu
    • Department of Mathematics, Boston University, 111 Cummington, Boston, MA 02215, USA (e-mail: abrmovic@math.bu.edu/kllkr@math.bu.edu)

DOI: 10.1007/s002229900024

Cite this article as:
Abramovich, D. & Karu, K. Invent. math. (2000) 139: 241. doi:10.1007/s002229900024

Copyright information

© Springer-Verlag Berlin Heidelberg 2000